# SDR CALA0400593

- Difficulty date: August 6, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N18835
- Make and model: Doug DC-9-82
- Aircraft serial: 49439
- Aircraft time: 52,184 hours, 25,201 cycles
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 2929169
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR SUPPORT CORRODED AT STA 1155 BETWEEN LT IB AND LT MID SEAT TRACK. THE FLOOR SUPPORT WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-5.
